This is the fourth day I’ve taken my meds in the morning rather than at night.
And the second night in a row I’ve had some decent sleep.
One of the drawbacks of Anastrozole is hot flushes, and one of the proven things about poor sleep is if your bedroom (or you) are too hot or too cold.
Within half an hour of taking my pill, I am flushing red from head to toe, and it is nothing to do with the red tee shirt I’m wearing. I can feel the heat creeping downwards from my forehead, and one day Hubby is going to make good on his threat and fry eggs on my face.
Not that long ago, I thought I had the menopause thing under control, but talking to one of the team members the other day, it would appear that she has a reaction to certain brands of medication, and thus has to have a specific one. Hubby already knows that pills from different manufacturers vary as we wonder if some forget to put the painkilling bit in the mix.
I am currently taking meds from a different manufacturer than those two months ago.
It will be interesting to see what happens when I finish this month’s supply as the next box is different again.
Nothing in the NHS is uniform anymore. It’s bad enough when you can’t see the same GP if you manage to get an appointment in the first place, but now it’s pot luck with medication as they try to cut costs by buying cheaper products, which might not do what they say on the packet.
AND they’re not even supplying some drugs any more. Lol I HAD to laugh at the thoughts of hubby frying eggs on your forehead! Have a good day. At least the weather is better x
I’d have two lovely fried eyes then Lorraine!
It is so infuriating that governments can get away with playing russian roulette with our health
with you there Fransi.
Never thought I would sympathise with hot flushes from personal experience, but I certainly do. Let’s see, if you get them due to menopause, mine must be due to my meds causing womenopause?
Know what you mean! Always wondered why it was a menopause when it related to women. I thought I’d left all that in NZ back in 2010, but the meds have given me the flushes again. ho hum. Better than the alternative!